|missed day 2 of Truvada
Oct 21, 2010
Thanks Dr. Young. I asked the question regarding the Truvada/Combivir pep. This was prescribed to me in the ER. When I went to fill the prescription the pharmacist asked why I was also taking the Combivir saying the Truvada was sufficient. What should I do?
| Response from Dr. Young
Hello and thanks for the follow up.
Good luck, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Flu Symptoms After Rimming Worried I Have HIV
- Hpv After Condom Leak Sign Of HIV AIDS
- Itchy Scrotum After Unprotected Anal Sex Without Ejaculation What Are The Chances Of HIV
- Itchy Skin After Mutual Masturbation Sign Of HIV AIDS
- Jock Itch After Anal Sex Sign Of HIV AIDS
- Sore Throat After Touching Blood Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.